Generally explicit space-time codes with nonvanishing determinants for arbitrary numbers of transmit antennas

Hua Chieh Li, Ming Yang Chen

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Nonvanishing determinants have emerged as an attractive criterion enabling a space-time code achieve the optimal diversity-multiplexing gains tradeoff. It seems that cyclic division algebras play the most crucial role in designing a space-time code with nonvanishing determinants. In this paper, we explicitly construct space-time codes for arbitrary numbers of transmit antennas that achieve nonvanishing determinants and the optimal diversity-multiplexing gains tradeoff over Z [i]. Unlike previous methods usually arising a field compositum for two or more fields, our scheme, which only requires one simple extension, constitutes a much more efficient and feasible advancement whether in theory or practice.

Original languageEnglish
Pages (from-to)557-563
Number of pages7
JournalIEEE Transactions on Information Theory
Volume55
Issue number2
DOIs
Publication statusPublished - 2009 Mar 4

    Fingerprint

Keywords

  • Field extensions
  • Galois theory
  • Optimal diversitymultiplexing gains tradeoff
  • Space-time codes

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this